MathSciNet Relay Station
MathSciNet bibliographic data
MR1222167 92D30 (34C23 34C99)
Kretzschmar, Mirjam Comparison of an infinite-dimensional model for parasitic diseases with a related 2-dimensional system. J. Math. Anal. Appl. 176 (1993), no. 1, 235–260.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement